It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-31-2011, 11:41 PM   #1
Veteran
(male)
 
Join Date: Apr 2005
Posts: 326
riptoff HB Userriptoff HB Userriptoff HB Userriptoff HB Userriptoff HB User
Januvia

I have been taking Januvia for a few weeks since Actos was withdrawn. Since taking it I have been constipated. Has anyone had the same problem with Januvia?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
My Long term side effects with Januvia mohlibrarian Diabetes 0 06-24-2010 06:16 AM
Any problems with Januvia? Jenny1434 Diabetes 2 06-03-2009 07:56 PM
Side effects of Januvia? Anyone? whackedback Diabetes 2 01-23-2009 08:58 PM
januvia dingoling Diabetes 1 09-26-2008 08:41 PM
Januvia MyOMy Diabetes 2 08-27-2008 04:28 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Actos
Amaryl
Avandia
Glipizide Glucophage
  Humalog
Lantus
Metformin
Novolog
Potassium




TOP THANKED CONTRIBUTORS



Cora1003 (68), SamQKitty (60), JJ (34), Azurah (17), 92261 (12), rosier (7), bdrunner79 (5), NewdestinyX (5), Laura789 (5), ladybud (5)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!